# SDR CPCP20070120

- Difficulty date: October 24, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 27,138 hours, 29,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FRAME 39-40 CORRODED AROUND NUTPLATE HOLES.  RT SEAT TRACK FRAME 39-40.  REPLACED IAW SRM 51-25-04.
